American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 76 of 76 found      Go to page: 1 2 3

[61] Angeline Brandt. The free Lie ring and Lie representations of the full linear group . Trans. Amer. Math. Soc. 56 (1944) 528-536. MR 0011305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] William Benjamin Fite. The degree of a linear homogeneous group . Trans. Amer. Math. Soc. 56 (1944) 1-6. MR 0010587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] A. A. Albert. Quasigroups. II . Trans. Amer. Math. Soc. 55 (1944) 401-419. MR 0010597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Richard H. Bruck. Some results in the theory of quasigroups . Trans. Amer. Math. Soc. 55 (1944) 19-52. MR 0009963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] A. A. Albert. Quasigroups. I . Trans. Amer. Math. Soc. 54 (1943) 507-519. MR 0009962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Reinhold Baer. A theory of crossed characters . Trans. Amer. Math. Soc. 54 (1943) 103-170. MR 0008812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Oystein Ore. Theory of monomial groups . Trans. Amer. Math. Soc. 51 (1942) 15-64. MR 0005739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] S. A. Jennings. The structure of the group ring of a $p$-group over a modular field . Trans. Amer. Math. Soc. 50 (1941) 175-185. MR 0004626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] A. H. Clifford and Saunders Mac Lane. Factor-sets of a group in its abstract unit group . Trans. Amer. Math. Soc. 50 (1941) 385-406. MR 0005722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] D. C. Murdoch. Structure of abelian quasi-groups . Trans. Amer. Math. Soc. 49 (1941) 392-409. MR 0003427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Richard Brauer. On sets of matrices with coefficients in a division ring . Trans. Amer. Math. Soc. 49 (1941) 502-548. MR 0004627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Emil L. Post. Polyadic groups . Trans. Amer. Math. Soc. 48 (1940) 208-350. MR 0002894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Deane Montgomery and Leo Zippin. Topological group foundations of rigid space geometry . Trans. Amer. Math. Soc. 48 (1940) 21-49. MR 0002148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Reinhold Baer. Nets and groups. II . Trans. Amer. Math. Soc. 47 (1940) 435-439. MR 0002135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Reinhold Baer. Nilpotent groups and their generalizations . Trans. Amer. Math. Soc. 47 (1940) 393-434. MR 0002121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Reinhold Baer. Nets and groups . Trans. Amer. Math. Soc. 46 (1939) 110-141. MR 0000035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 76 of 76 found      Go to page: 1 2 3